# SDR COEA2018110716803

- Difficulty date: September 24, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: S57112322201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188611 NR 600011 HEAVY CHECK COE/MAJOR REPAIR: FRETTING DAMAGE RH WING 622CT PANEL LANDING. LEVEL 2 CORRECTIVE ACTION:REPAIRED PER SRAS DO/TS-4828/10...6020 ISSUE D, DATED 10/18/2018.
